# SDR AU001246

- Difficulty date: December 30, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Cessna S550
- Engine: Pwa JT15D1
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 553200048
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 9,101 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HORIZONTAL STABILISER REAR SPAR AND UPPER SPAR CAP CORRODED.FOUND DURING REMOVAL OF THE UPPER RH SKIN DUE TO DELAMINATION.
